# SDR USAA040831

- Difficulty date: October 1, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Condition: Delaminated
- Location: Lt Ob Foreflap
- Part time: 38,669 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN, CORE BOND, 2 INCH SQUARE AREA, DELAMINATION.  LT OB FOREFLAP TOP SKIN SURFACE ON IB T/E.  INSTALLED NEW CORE AND TOP DOUBLER, SEAL AND REFINISH IAW SRM.
